# SDR DALA2024080207714

- Difficulty date: July 28, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 92,818 hours, 42,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Seat Row 23d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHSIP 3236 DISC: EMERGENCY EXIT PATH MARKING LIGHT (SEAT-MOUNTED) AT ROW 23D NOT SECURED. C/A: REMOVED AND REPLACED SEAT-MOUNTED EMERGENCY EXIT PATH MARKING LIGHT HOUSING/SHROUD AT ROW 23D IN REFERENCE TO A320 AMM 33-51. OPERATION TEST NORMAL. (LP: 6072871)
